Published articles

Published articles 1 records found  Search took 0.03 seconds. 
12 p, 699.2 KB Proper rational and analytic first integrals for asymmetric 3-dimensional Lotka-Volterra systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
We go beyond in the study of the integrability of the classical model of competition between three species studied by May and Leonard [19], by considering a more realistic asymmetric model. Our results show that there are no global analytic first integrals and we provide all proper rational first integrals of this extended model by classifying its invariant algebraic surfaces.
2017 - 10.1080/14029251.2017.1341701
Journal of Nonlinear Mathematical Physics, Vol. 24 Núm. 3 (2017) , p. 393-404  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.